# SDR K11A2017091972501

- Difficulty date: September 19, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 65,214 hours, 35,777 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NO AIR SPEED ON CAPTAINS INDICATOR, ABORTED TAKE OFF AND RETURNED TO BLOCKS. INSPECTED PITOT TUBE AND REMOVED DEBRIS, OP'S AND LEAK CHECK GOOD IAW AMM 34-11-00.
